# SDR COEA2025061301807

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,097 hours, 43,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5337142000061
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DISCOVERED ON LOWER BELLY SKIN FRAME 23-23A JUST OUTBOARD OF STRINGER 19R.  REPAIRED PER SRAS ES_00263211_02...25691 ISSUE A.
